中文   English

Yifei Wu

Professor

Homepage:

Tel:

Email: yerfmath@gmail.com

Research Interests
•Partial Differential equations
•Harmonic Analysis

Education
•2000.09--2004.07, B.S. in Applied Mathematics, Wuhan University, China

•2004.09--2010.06, M.S&Ph.D in Basic Mathematics, South China University of Technology, China
Publications
[1] Jiahong Wu, Yifei Wu, Global small solutions to the compressible 2D Magnetohydrodynamic system without magnetic diffusion; Advances in Mathematics, V.310; 2017; 759-888.

[2] Stefan Le Coz, Yifei Wu: Stability of multi-solitons for the derivative nonlinear Schrödinger equation; to appear in International Mathematics Research Notices, 2017.

[3] Jiguang Bao, Yifei Wu: Global well-posedness for periodic generalized Korteweg-de Vries equation; to appear in Indiana University Mathematics Journal, 2017.

[4] Soonsik Kwon, Yifei Wu: Orbital stability of solitary waves for derivative nonlinear Schrodinger equation,to appear in Journal d’Analyse Mathematique, 2017.

[5] Zihua Guo, Yifei Wu: Global well-posedness for the derivative nonlinear Schroinger equation in H1/2(R), Discrete Contin. Dyn. Syst. Ser. A 37 (2017) 257-264.

[6] Cui Ning, Masahito Ohta, Yifei Wu, Instability of solitary wave solutions for derivative nonlinear Schrödinger equation in endpoint case, Journal of Differential Equation, 262,1671-1689, 2017.

[7] Dapeng Du, Yifei Wu, Kaijun Zhang: On Blow-up criterion for the Nonlinear Schrödinger Equation, Discrete and Continuous Dynamical Systems, Series A, V.36 (7),2016, 3639-3650.

[8] Yifei Wu: Global well-posedness on the derivative nonlinear Schrödinger equation, Analysis & PDE, V.8,2015, 1101-1112.

[9] Jiahong Wu, Yifei Wu, Xiaojing Xu: Global small solution to the 2D MHD system with a velocity damping term, SIAM Journal of Mathematical Analysis, V.47, 2015, 2630-2656.

[10] Dong Li,Yifei Wu: The Cauchy problem for the two dimensional Euler-Poisson system, Journal of the European Mathematical Society, V.16 (10), 2211-2266, 2014.

[11] Yifei Wu: Global well-posedness for the nonlinear Schrödinger equation with derivative in energy space, Analysis & PDE, V.6, pp 1989-2002, 2013.

[12] Yongsheng Li, Yifei Wu, Guixiang Xu: Global well-posedness for the mass-critical nonlinear Schrödinger equation, SIAM Journal of Mathematical Analysis, V.43, pp 322-340, 2011.

[13] Changxing Miao, Yifei Wu, Guixiang Xu: Global well-posedness for Schrödinger equation with derivative in H1/2(R), Journal of Differential Equation, V.251, pp 2164-2195, 2011.

[14] Yongsheng Li, Yifei Wu, Guixiang Xu: Global well-posedness for the periodic mass-critical nonlinear Schrödinger equation, Journal of Differential Equation, V.250, pp 2715-2736, 2011.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China